Is Prednisolone Safe?

Discussion in 'Support' started by Quentino, Sep 18, 2015.

tinnitus forum
    1. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      2 weeks ago I used prednisolone for 5 days (60 mg/ day approximately) for a feeling of resonance in my left ear. I began to have the same thing at the beginning of the week so my doctor regave me prednisolone but I took 4 pills a day instead of 3! Is it dangerous?
       
    2. uae96
      Thinking

      uae96 Member

      Location:
      Dubai, UAE
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise
      No, i took 5 pills on my first dose it should be fine @Quentino but you'll have some trouble sleeping
       
    3. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Thanks, i took 4 pills a day since monday, but with 2 weeks interval it should be good?
      I made mistakes and forgot dosage
       
    4. Joan A.
      No Mood

      Joan A. Member

      Tinnitus Since:
      2000/ spike 2006/ massive 2009
      Cause of Tinnitus:
      unknow
      Do you have obtained/noticed some results on tinnitus? many years ago i received first some injection intravenous of methilprednisolone without relief and after in-ear with some relief for a few of days... vanished in a couple of days :(
       
    5. uae96
      Thinking

      uae96 Member

      Location:
      Dubai, UAE
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise
      Yeah don't worry it should be fine , you'll just have some side effects showing up probably hard time sleeping that's it , but otherwise don't worry
       
      • Helpful Helpful x 1
    6. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Hi ,
      You will be fine.
      Im a sever asthmatic under sever asthma hospital unit and over ten years taking them off and on as needed.

      They give you a energy boost and sleeping can be a problem for some so take them in the morning.
      A 5-7 day course is fine.
      Sometimes I have them for a month at a time but very slow taper down off them .

      you will be fine...lots of love glynis
       
    7. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Thanks all, i feel better. In fact this problem with left ear, indépendant from my original T , make me fear for my hearing. And i panick a lot about my hearing sometimes. Well i

      Well it's not like i had eaten a box of pills a day, just two rapproched treatments, and two shorts treatments so it should not be ototoxic. I see my ENT monday, so if hearing is the same it will be fine.

      But god, because of this strange problems of pressure/résonance in my ear i wanted to treat with this drug, my T is changing a lot so i feared it was because of me.

      Thanks!
       
    8. Gosia
      Balanced

      Gosia Member

      Location:
      France
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      earplugs/ hearing loss
      If I remember correctly many people here took predniosolone at least for one week if not two. As one ENT told me, actually these few days are not even enough to act on the organism cause the whole hormonal system must change and adapt and this is not done in a few days. I'm pretty sure she mentioned weeks, but you know..one doctor says this, another one will say otherwise..globally did those 2 courses help you anyhow in your opinion?
       
    9. suera

      suera Member

      Tinnitus Since:
      02/2010
      I take it everyday for another condition and it never affects my T.
       
      • Helpful Helpful x 1
    10. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Well it helped only the problem of fulness/resonnance in my left ear ( thought i still don't know what it was, as it came back one ttime). After that, my original T seems louder these times but i'm not sure it's linked, he began to increase before this problem.

      I will wait before giving a conclusion.
       
    11. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Steroids are ok in small doses like a week to ten days but long term there are a few issues but your doctor would only ever do that with other medical conditions ......lots of love glynis
       
    12. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Well i took high doses but for 5 days course, in case like that it's okay i think. Problems with steroids it's that they are not good for weight and glycemy , and they are immunodepressant if i remenver well
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.